# SDR ASAA0853106

- Difficulty date: June 27, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 3,740 hours, 1,140 cycles
- Engine: Ge CFM56*
- Engine time: 3,740 hours, 1,140 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Part time: 3,740 hours, 1,140 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 OIL AT 13 ADDED 4QTS OIL TO NR 1 AND 4QTS OIL TO NR 2.
